# SDR A6WA2020012047114

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031165
- Condition: Chafed
- Location: Lt Aileron
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON LOWER AND UPPER SURFACE LEADING EDGES ARE CHAFED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT AILERON UPPER LEADING EDGE IAW SRM 51-40-11, TR51-42, 51-42-06 AND SUPPLEMENT 13-055B.  BLENDED LOWER LE AND FOUND TO BE WITHIN LIMITS IAW SRM 57-60-00.
